# SDR DL757071121

- Difficulty date: April 25, 2006
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 53,901 hours, 25,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51223
- Condition: Corroded
- Location: Bs 365, Rbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT YVR, THE STA 365 PASSENGER FLOORBEAM WAS FOUND CORRODED AT RBL 33.
